# SDR RAIA960211

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Engine: Pwa PW124B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Leak
- Location: Left
- Part time: 7,550 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PIA - FLT 7121 - ELECTRIC SMOKE INDICATION ON CCAS ACCOMPANIED BY SMOKE IN FORWARD CABIN AND FORWARD CARGO.  MAINTENANCE DEFERRED LEFT PACK SYSTEM.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE.  PERFORMED GROUND RUNS, OPERATIONAL CHECK GOOD, DMI CLEARED.  (X)
